MAUDE Adverse Event Report: Abbott Medical 8CH Infinity DBS Lead Kit, 40cm, 0.5, B; Stimulator, Electrical, Implanted, For Parkinsonian Tremor

Abbott Medical 8CH Infinity DBS Lead Kit, 40cm, 0.5, B; Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Model Number 6172
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); Ambulation or Postural Difficulties (2544); Speech Disorder (4415)
Date of Event 03/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following having the second lead implanted the patient couldn't walk and experienced speech issues.Suspected potential stroke post op.Additionally, it was reported that the patient was unable to place their system into mri mode.Diagnostics revealed high impedances on the lead.Reprogramming was done to provide further symptom relief / speech improvement.
 
Additional Manufacturer Narrative
Date of event is estimated.Further information was requested but not yet received.

Brand Name
8CH Infinity DBS Lead Kit, 40cm, 0.5, B
Common Device Name
Stimulator, Electrical, Implanted, For Parkinsonian Tremor
Manufacturer (Section D)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer (Section G)
Abbott Medical
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
+1(972)309-8000
MDR Report Key50122648
Report Number1627487-2026-09254
Device Sequence Number10560401
Product Code MHY
UDI-Device Identifier05415067030320
UDI-Public(01)05415067030320(10)10438746(17)260729
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/29/2026
Device Model Number6172
Device Catalogue Number6172
Device Lot Number10438746
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS BURR HOLE CAP COVER; DBS BURR HOLE CAP COVER; DBS EXTENSION; DBS EXTENSION; DBS IPG; DBS LEAD
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight170 LB